# SDR FDEA200910063486

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Part time: 84,316 hours, 25,419 cycles
- Component: Slat
- Component part number: 114N300264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON SLAT NR 6, TRAILING WEDGE, ABOUT 30" FROM INBD EDGE. ACCOMPLISHED REPAIR OF RT WING, NR 6 L/E SLAT, T/E WEDGE, ABOUT 30" FROM INBD END IAW EA F5750-133518, SRM 51-70-10, REPAIR NR 4, AND SRM 57-43-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
